Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 403028, 12 pages
http://dx.doi.org/10.5402/2012/403028
Research Article

Some Properties of Certain Subclasses of Analytic Functions with Complex Order

1School of Mathematics and Statistics, Anyang Normal University, Anyang, Henan 455002, China
2School of Econometrics and Management, Changsha University of Science and Technology, Changsha, Hunan 410114, China
3Department of Mathematics, Huaihua University, Huaihua, Hunan 418008, China

Received 2 November 2011; Accepted 30 November 2011

Academic Editor: G. Martin

Copyright © 2012 Zhi-Gang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Owa and H. M. Srivastava, “Some generalized convolution properties associated with certain subclasses of analytic functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 3, no. 3, article 42, 13 pages, 2002. View at Google Scholar · View at Zentralblatt MATH
  2. J. Nishiwaki and S. Owa, “Coefficient inequalities for certain analytic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 5, pp. 285–290, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. S. Owa and J. Nishiwaki, “Coefficient estimates for certain classes of analytic functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 3, no. 5, article 72, 5 pages, 2002. View at Google Scholar · View at Zentralblatt MATH
  4. H. M. Srivastava and A. A. Attiya, “Some subordination results associated with certain subclasses of analytic functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 5, no. 4, article 82, 6 pages, 2004. View at Google Scholar · View at Zentralblatt MATH
  5. G. S. Sălăgean, “Subclasses of univalent functions,” in Complex Analysis—5th Romanian-Finnish Seminar, Part 1 (Bucharest, 1981), vol. 1013 of Lecture Notes in Mathematics, pp. 362–372, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Q. Deng, “Certain subclass of analytic functions with complex order,” Applied Mathematics and Computation, vol. 208, no. 2, pp. 359–362, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Kamali, “Neighborhoods of a new class of p-valently starlike functions with negative coefficients,” Mathematical Inequalities & Applications, vol. 9, no. 4, pp. 661–670, 2006. View at Google Scholar
  8. O. Altıntaş, H. Irmak, S. Owa, and H. M. Srivastava, “Coefficient bounds for some families of starlike and convex functions of complex order,” Applied Mathematics Letters, vol. 20, no. 12, pp. 1218–1222, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. H. M. Srivastava, Q.-H. Xu, and G.-P. Wu, “Coefficient estimates for certain subclasses of spiral-like functions of complex order,” Applied Mathematics Letters, vol. 23, no. 7, pp. 763–768, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Q.-H. Xu, Y.-C. Gui, and H. M. Srivastava, “Coefficient estimates for certain subclasses of analytic functions of complex order,” Taiwanese Journal of Mathematics, vol. 15, no. 5, pp. 2377–2386, 2011. View at Google Scholar
  11. H. S. Wilf, “Subordinating factor sequences for convex maps of the unit circle,” Proceedings of the American Mathematical Society, vol. 12, pp. 689–693, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH